# SDR FDEA201108133263

- Difficulty date: August 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 288.5 S18-19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT STA 288.5 S18-19L DOES NOT CONFORM TO CURRENT SRM REQUIREMENTS.  REMOVED AND REPLACED REPAIR DOUBLER  IAW SRM 51-40-02 AND 53-00-01 FIGURE 201,  REPAIR 16. "CAT.B REPAIR, MAJOR"
